# SDR CA991028049

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 864202
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,660 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING GEAR DOWN SELECTION, THE NLG DID NOT EXTEND.  AFTER 30 SECONDS, THE NLG EXTENDED WITHOUT ACTION FROM THE CREW.  PSEU HAD CH27 FAULT AND WIRE PS4MB HAD HIGH RESISTANCE.  NEW WIRE SPLICED IN.
